sexologist-icon
Irregular periods after taking unwanted7
I intercourse with my partner on 15th july immediately taken unwanted 72 after 1 week i started.bleeding but light not heavy. And little cramps also. My menstruation most likely to come on 8th but why i started bleeding. Is this serious or side effect of pill ?? Please tell me what to do?
27 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It's due to withdrawal bleeding due to unwanted
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.